Advertisement

Positivity

, Volume 9, Issue 3, pp 287–292 | Cite as

On Order Convergence of Nets

  • Yuri Abramovich
  • Gleb SirotkinEmail author
Article

Abstract

In this paper we show that any order continuous operator between two Riesz spaces is automatically order bounded. We also investigate different types of order convergence.

Keywords

Fourier Analysis Operator Theory Potential Theory Continuous Operator Order Convergence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abramovich Y.A. and Aliprantis, C.D.: An Invitation to Operator Theory, American Mathematical Society, Providence, 2002.Google Scholar
  2. 2.
    Aliprantis, C.D., Burkinshaw, O. 1985Positive OperatorsAcademic PressNew York & LondonGoogle Scholar
  3. 3.
    Anderson, R.F., Mathews, J.C. 1967A Comparison of Two Modes of Order ConvergenceProc. Amer. Math. Soc.18100104Google Scholar
  4. 4.
    Birkhoff, G.: Lattice Theory, Vol. 25, AMS Coloq. Publ. 1940.Google Scholar
  5. 5.
    Kelley, J.L. 1955General TopologyVan NostrandNew YorkGoogle Scholar
  6. 6.
    Lozanovskii, G.Ya. 1965Two Remarks Concerning Operators in Partially Ordered SpacesVestnik Leningrad Univ. Mat. Meh. Astronom.19159160Google Scholar
  7. 7.
    Luxemburg, W.A.J., Zaanen, A.C. 1971Riesz Spaces INorth–HollandAmsterdamGoogle Scholar
  8. 8.
    Meyer-Nieberg, P. 1991Banach LatticesSpringer-VerlagBerlinGoogle Scholar
  9. 9.
    van Rooij, A.: Personal communications.Google Scholar
  10. 10.
    Schaefer, H.H. 1971Topological Vector SpacesSpringer-VerlagNew YorkGoogle Scholar
  11. 11.
    Schaefer, H.H. 1974Banach Lattices and Positive OperatorsSpringer-VerlagNew YorkGoogle Scholar
  12. 12.
    Wolk, E.S. 1961On Order-convergenceProc. Amer. Math. Soc.12379384Google Scholar
  13. 13.
    Zaanen, A.C. 1983Riesz Spaces. IINorth-Holland Publishing Co.Amsterdam-New YorkGoogle Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Department of MathematicsNorthern Illinois UniversityDeKalbUSA

Personalised recommendations